MathSciNet Relay Station
MathSciNet bibliographic data
MR1195486 46H70 (17C65 46L70)
Pérez, J.; Rico, L.; Rodríguez, A. Full subalgebras of Jordan-Banach algebras and algebra norms on ${\rm JB}^*$-algebras. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1133–1143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement